# SDR V0XD20210302001

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 319.00 CORRODED BETWEEN STRINGER 26L AND STRINGER 26R. CORRECTIVE ACTION: REPLACED FRAME AT F.S. 319.00 FROM STRINGER 23R TO STRINGER 25L IAW WITH BOMBARDIER REO#: 670-53-21-799 REV A DATED: 2016-11-27.
